# SDR GTIA2023101037524

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,471 hours, 3,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED STRONG DIRTY SOCKS SMELL DURING FINAL APPROACH-ACCOMPLISHED TSM 05-50-00-810-831 ISOLATED CABIN ODOR TO PACK 2.SEE LOGPAGE 3352831-2 FOR CORRECTIVE ACTION.MOC 58966.
